VOL. 18 · NO. 1 | January 2014
 
VIEW ALL ABSTRACTS +
Articles
Stefano Nardulli
Asian J. Math. 18 (1), 1-28, (January 2014)
KEYWORDS: Existence of isoperimetric region, isoperimetric profile, 49Q20, 58E99, 53A10, 49Q05
Kefeng Liu, Hao Xu
Asian J. Math. 18 (1), 29-52, (January 2014)
KEYWORDS: Weil-Petersson volumes, moduli spaces of curves, 14H10, 14N10
Guillermo Henry, Jimmy Petean
Asian J. Math. 18 (1), 53-68, (January 2014)
KEYWORDS: Yamabe equation, isoparametric hypersurfaces, 53C21
Gang Liu
Asian J. Math. 18 (1), 69-100, (January 2014)
KEYWORDS: Comparison theorem, Kähler manifold, 53C20, 53C55
Bin Wang
Asian J. Math. 18 (1), 101-116, (January 2014)
KEYWORDS: Rational curve, Hypersurface, twisted normal bundle, 14J70
Jianquan Ge, Zizhou Tang
Asian J. Math. 18 (1), 117-126, (January 2014)
KEYWORDS: Isoparametric function, focal submanifold, constant mean curvature, 53C20.
Gian PietroI Pirola, Cecilia Rizzi, Enrico Schlesinger
Asian J. Math. 18 (1), 127-142, (January 2014)
KEYWORDS: Monodromy groups, Galois groups, projective curves, 14H10, 14H30, 20B25
Kazuma Morita
Asian J. Math. 18 (1), 143-158, (January 2014)
KEYWORDS: $p$-adic Galois representation, $p$-adic cohomology, $p$-adic differential equation, 11F80, 12H25, 14F30
Chenxu He, Peter Petersen, William Wylie
Asian J. Math. 18 (1), 159-190, (January 2014)
KEYWORDS: Einstein manifolds, warped products, rigidity, Ricci solitons, solvable Lie groups, 53B20, 53C30
Back to Top